# SDR HEED073552

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Aircraft time: 2,131 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft
- Part number: 407040303101
- Part serial: AFS1221
- Condition: Vibration
- Location: Fan
- Part time: 1,178 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH RDA VIBRATION LEVEL. REPLACED UNIT.
